# SDR 96ZZZX821

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26WP
- Make and model: Gulstm G1159
- Aircraft serial: 024
- Engine: Rroyce SPEY5118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Condition: Shifted
- Location: Hp Compressor
- Part time: 8,630 hours
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE HAD INTERMTTENT HIGH VIBRATION READINGS.  CREW REPORTED A BUZZ ON DESCENT AT 79 PERCENT HI PRESS ROTOR SPEED.  IN-FLT VIB SURVEY SHOWED VIB PEAK OF 1.3 MILS CORRESPONDING TO HP ROTATIONAL FREQ AT THAT POWER SETTING.  SECONDARY SMALLER PEAK CORRESPONDING TO LP ROTOR NOTED.  ENG DISASSEMBLED.  SEVERAL 1ST STG HI PRESS COMPR BLADES WERE BOUND UP.  ROTOR DISASSEMBLED, MTNG BUSHINGS FND BACKED OUT OF PIN HOLES.  BUSHINGS SHOWED EVIDENCE OF CONTACT WITH ROTOR HUB.  LOW PRESS COMPR BLADE PINS CONTAMINATED WITH DIRT & RUST.  1ST STAGE HAD HEAVIEST ACCUMULATION.  2 BRACKETS HOLD OUTER DUCT TO ENG BROKEN.  BRACKETS NEAR MNT LOC FOR AFT VIB PICK-UP.  LOCALIZED THERMAL DISTRESS TO NOZZLE GUIDE VANES & COMB CANS.
